# SDR AALA202207078399

- Difficulty date: July 6, 2022
- Submitted: July 7, 2022
- Operation: Air carrier
- Aircraft: N904NN
- Make and model: Boeing 737
- Aircraft serial: 33317
- Aircraft time: 28,607 hours, 12,145 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ROW 26ABC TO 33ABC EMERGENCY LIGHTS INOPERATIVE. FOUND CONNECTOR D95035 LOOSE AT SEATS 30ABC RESECURED CONNECTOR EMERGENCY EXIT LIGHT OPERATIONS CHECK OK PER AMM 33-51-06.
